English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

De-anonymization of Heterogeneous Random Graphs in Quasilinear Time

MPS-Authors
/persons/resource/persons44182

Bringmann,  Karl
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., Friedrich, T., & Krohmer, A. (2018). De-anonymization of Heterogeneous Random Graphs in Quasilinear Time. Algorithmica, 80(11), 3397-3427. doi:10.1007/s00453-017-0395-0.


Cite as: http://hdl.handle.net/21.11116/0000-0001-F6A3-1
Abstract
There is no abstract available